MathSciNet Relay Station
MathSciNet bibliographic data
MR267724 65.20
Barrar, Richard B.; Loeb, Henry L. On the Remez algorithm for non-linear families. Numer. Math. 15 1970 382–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement